Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 845845, 5 pages
http://dx.doi.org/10.1155/2014/845845
Research Article

A Hybrid Mean Value Involving the Two-Term Exponential Sums and Two-Term Character Sums

1Institute of Science, Air Force Engineering University, Xi’an, Shaanxi 710051, China
2Department of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China

Received 16 October 2013; Accepted 20 January 2014; Published 27 February 2014

Academic Editor: Olivier Bahn

Copyright © 2014 Liu Miaohua and Li Xiaoxue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main purpose of this paper is using the properties of Gauss sums and the estimate for character sums to study the hybrid mean value problem involving the two-term exponential sums and two-term character sums and give an interesting asymptotic formula for it.